# SDR SWAA2021041263185

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 74,808 hours, 44,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR O/W EXIT SIGN MISSING AFT COVER CREW REPORTS / INSTALLED O/W EXIT SIGN LIGHT COVER PER SIP
